# SDR CWQR2004001

- Difficulty date: August 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 4,655 hours, 3,808 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 65782323
- Condition: Burned
- Location: Fuel Qty Transm
- Component: Transmitter, Cessna
- Component part number: 991201925
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT WING OUTBOARD FUEL QUANTITY TRANSMITTER WIRING HARNESS INSOLATION BURNT BETWEEN WIRE SHIELDING AND TERMINAL.  FILED SERVICE CONDITION REPORT NR 161570 WITH CESSNA/CITATION.  COPY OF REPORTS, SUPPORTING DOCUMENTATION AND PICTURES SENT TO PMI AND OPERATOR.
